# SDR DHL2002365008

- Difficulty date: July 21, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 344001056
- Part serial: 110
- Condition: Defective
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1) DURING CRUISE FLIGHT SSC (SINGLE STROKE CHIME) AND MWP "LOOPS" LIGHT ILLUMINATED.  FIRE DETECTOR LOOP PANEL CHECKED AND LOOPS A & B TESTED NORMAL. MWP LOOPS & SSC CONTINUED INTERMITTENT.	2) TROUBLESHOT AND FOUND MASTER WARNING CONTROLLER DEFECTIVE.  REMOVED AND REPLACED MASTER WARNING CONTROLLER PER MM REF 33-15-11.  OK TO CONTINUE.
